# SDR SWAA2023042841376

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 36,389 hours, 16,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT REQUIRES ADJUSTMENT<[01] READJUSTED VELCRO ATTACHMENT ON GIRT BAR SWEEPER SLEEVE PER AMM 25-66-01 SEE MT 725-61-06 TTG8Q00CF7P4
